MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 8R 10MM, VE

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 8R 10MM, VE
Model Number 342-10-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Patient had an infection shortly after surgery which caused her to have an abx spacer placed and subsequent revision to re-implant.65yrs female.
 
Additional Manufacturer Narrative
See d4 expiration date, d10, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2023-00477; 342-10-706, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 8R 10MM, VE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23857992
Report Number1644408-2025-01983
Device Sequence Number10389505
Product Code JWH
UDI-Device Identifier00888912167352
UDI-Public00888912167352
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number342-10-708
Device Lot Number078T1246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
241-02-108 952R1533L.; 352-04-108 330V1066.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale